# SDR IPXA2019011737972

- Difficulty date: January 3, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: A30053006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT FRAME 79 HAS A CRACKED ATTACH ANGLE. REMOVED AND REPLACED ATTACH ANGLE IAW UPS EO A300-5310-71243-A.
